I've been taking 600 mg of Plaquenil for nearly 2 years. My rheumy is concerned about my taking such a high dose for a long period and wants me to take Imuran 50 mg x 2 weeks and then 50 mg x 2 daily and cut down to 200 mg of Plaquenil. She said I'll have to repeat my labs every 4-6 weeks to keep an eye on my WBC as I tend to run low if I am not diligent with my Folic Acid.
I take public transit to work because I'm #354 on the waiting list for a parking spot in my building. Now I'm a bit concerned about being a "cootie catcher" this winter. Looks like I may have to consider investing in some oh-so-fashionable-masks to prevent illness due to riding "Lice Rail".
I have a lot of cognitive complaints, as well as fatigue, even with 600 mg of Plaquenil and Adderall XR. My joint pain has been improved with Plaquenil.
Anyone have experience with Imuran? Care to share your experience with me?
If you tell your PCP or rheumy what you just told us, do you think one of them might order Disabled plates for you?
I think that was the best thing that my PCP back in Texas ever did for me.
It's definitely something to consider because otherwise I'll be bringing home every communicable disease there is. Which reminds me.....I'd better get a flu shot scheduled.
I take 400 mg plaqunil and 200 mg of Imuran and prednisone. I started the Imuran at 50mg for a few months and then up to 100 for a couple months and so on. I have not had any bad reaction to it. I do keep my blood checks regularly no problems with it thus far. Hope this helps... I sure would hate to ride public transit... I'm have a germ phobia anyway. I'd have to buy some of those disposable paint coveralls, a cap. a mask and gloves. I'd probably clear out everyone by my looks! Ha, hope you can get those plates!
Too funny Hillbillie! I guess I could ensure getting a seat to myself with a get up like that!
Originally Posted by Hillbillie
With parking in the City being up to $200 per month and being furloughed 3 days per month, the $35 per month for public transit is affordable--if I'm not running to the doctor all the time on account of all the cooties I'm catching.
I'm riding Lice Rail this morning to see my PCP this morning and people are going to think that Halloween's come early. I've had an allergic raction to something and the hives are downright scary looking (not to mention itchy). I've been battling this for 10 days and nothing has helped. I cannot be stuck in a car for 10 hours and then attending Dad's service looking like I should be laid out right there beside him. Seriously, I've never had an allergic reaction before and two Medrol packs and a shot of Solumedrol in the fanny haven't touched this. I'm wondering if my transferring pharmacies has impacted my generic Topomax and done this to me??????????????
I am a PI, so I will get to the bottom of this (excuse the pun).
I catch everything so I can identify with you on that account. But I'm not on Imuran. This thread had me laughing. . just wanted to let you know! hehehe
whew!!! with prices like that to park a car... I'd be heading out to purchase those coveralls.... Keep looking and you will find the answer... maybe it is just your nerves? So much to handle at one time. Good thing is that maybe the people with the cooties will be afraid of cathcing what you have and they will park their rear somewhere far away!
I hope you get some help from the doc.
Well, the big guns were drawn and I got a blast of Prednisone. 60mg for 5 days and then taper down accordingly over two weeks.
That's all fine and dandy, but I've worked my ARSE off to fit in to a beautiful size 10 dress for my son's wedding on 10/9/10 (a size I haven't seen since DD was one year old, some 18 yrs ago). I can see it now, I'm gonna look like a stufffed sausage in my dress, with a moon face to boot What's worse, the ugly, itchy rash vs the weight gain and moon face stuffed in to a casing formerly known as a gown?
Oh, this hasn't been my year....I need Tim Gunn and Bob from The Biggest Loser to show up on my doorstep for an intervention (address supplied upon request).
Last edited by BonusMom; 09-16-2010 at 01:29 AM.
You poor thing - I couldn't help but laugh at your last post. I saw you before the weight loss, and I thought that you were a lovely lady then!
Don't worry - you will be a beautiful mother of the groom, no matter what.
Hugs and love,
Thanks, M, so sweet of you to say, but I will be disappointed if I can't fit in THE dress. I'm going to order it in one size larger JUST IN CASE so I'm not stressed out in the event I don't lose the bloat. It is what it is.
I still have the rash and was scheduled to start tapering tomorrow. I called my primary doctor and he called me back shortly after. He discussed the issue with a staff dermatologist and will make a referral to him. I am not to begin tapering yet.I sat in a cold Aveeno bath for two hours and stayed indoors today. The rash does seem to have calmed down a bit, but is definitely still there. I would have expected that after 5 days of 60 mg of Prednisone, the rash would've been gone.
When I see my primary next time, I am going to ask about disabled plates due to my prestigous position in the parking spot lottery. We'll see where disabled plates land me in the parking garage.
I return to work tomorrow after being off work for some ten days.I wouldn't mind being off work until this rash is totally gone, but I have to save my sick leave for those times that I might be catching cooties until my disabled plates arrive.